# SDR CALA2020020870328

- Difficulty date: February 2, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 58,379 hours, 25,243 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 634266317
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK WALK AROUND FOUND DENT ON RIGHT WING INBOARD FLAP 8 INCH FROM WING ROOT. DENT MESURE L= 7 INCH W= 1.25 D= 0.113 PLACING DAMAGE ON A DIP IN REF TO SRM 57-52-00-283-027 FIGURE 1 COLUMN 3 . APPLIED HIGH SPEED TAPE TO THE DAMAGED AREA TO BE REINSPECTED WEEKLY AND A PERMANET REPAIR WITHIN 50 FLIGHT CYCLES REF SRM 57-52-00-283-061, DENT IS LOCATED IN ZONE 2. OK TO DIP DENT PER SRMS 57-52-00-283-021 AND 57-52-00-283-027 FIG 1. INTERIM SPEED TAPE REPAIR MUST BE INSPECTED WEEKLY AND PERMANENT REPAIR ACCOMPLISHED WITHIN 50 FLIGHT CYCLES. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEVED REF LP 4336588 FOR REQUIRED QC RE-INSPECTION PER GMM 06-35-05 QC REVIEWED RECORDS UPDATE TAPE INTACT, DIP REMAINS. RECIEVED AVO 8357A TO ACCOMPLISH REPAIR. FOUND NO ADDITIONAL DAM DAMAGED REF SRM 57-52-00-300-O14 STEP 2A1E. AMT 181277 AGE TO AUXILAIRY SPAR CAP REF AVO OPTION 1 ITEM 1. CUT OUT SKIN CRACK FOUND. ACP''D HFEC AFTER AREA ALREADY CUT OUT. REF NTM 6/51-10-08. NO POTTED HONEYCOMB AREA WITH HIYSOL REF SRM 57-52-00-300-014 ADD EMP:U181277 RECORDS UPDATE MHU359555 BONDED ON REPAIR PER AVO8357.PO# FOR MATERIAL 6342066317 M&E#40- 0604-3-1561. NEEDS FINISH RESTORED. ACP''D INSPECTION ITEM OF PO# VERIFICATION. REPAIRED FLAP PANEL IAW ECRA 5752-01838 VERIFIED RII ITEMS FOR RH IB FLAP TRAILING EDGE REPAIR. REF GMM 09-25-05 TOMCQC REV PERFORMED RIR: 7 DAYS T/A: 50 FC...BK/245861
